Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Nov, 1978, Volume 46, Issue 6

Two Linear Decentralized Procedures<1389:TLDP>2.0.CO;2-A
p. 1389-1409

Dominique Lacaze

We start with a study of the piece-wise linear function determining how the maximum of the objective varies with the right-hand members of the constraints. Generation of this function needs dual prices. The latter being used only in their validity sets, the two proposed procedures avoid the main difficulty to which the Kornai-Liptak procedure is subject. Basically, the subsystems propose at each step new production processes out of various projects which are often not well specified. The central agency sends prices or resource allocations.

Log In To View Full Content

Journal News